MathSciNet Relay Station
MathSciNet bibliographic data
MR2330697 (2008m:26014) 26A42 (33B99 33F05 33F10)
Moll, Victor H. The integrals in Gradshteyn and Rhyzik. I. A family of logarithmic integrals. Sci. Ser. A Math. Sci. (N.S.) 14 (2007), 1–6.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement